It is the cache of http://ejde.math.txstate.edu/Volumes/2013/86/abstr.html. It is a snapshot of the page. The current page could have changed in the meantime.
Tip: To quickly find your search term on this page, press Ctrl+F or ⌘-F (Mac) and use the find bar.

Electronic Journal of Differential Equations Electron. J. Diff. Equ., Vol. 2013 (2013), No. 86, pp. 1-9.

Singular perturbation method for global stability of ratio-dependent predator-prey models with stage structure for the prey

Linfei Nie, Zhidong Teng

Abstract:
In this article, a singular perturbation is introduced to analyze the global asymptotic stability of positive equilibria of ratio-dependent predator-prey models with stage structure for the prey. We prove theoretical results and show numerically that the proposed approach is feasible and efficient.

Submitted October 23, 2012. Published April 5, 2013.
Math Subject Classifications: 39A30, 34D23, 34D15.
Key Words: Singular perturbation; stage structure;ratio-dependence; predator-prey; global asymptotically stability.

Show me the PDF file (533 KB), TEX file, and other files for this article.

Linfei Nie
College of Mathematics and Systems Science
Xinjiang University, Urumqi, 830046, China
email: lfnie@163.com
Zhidong Teng
College of Mathematics and Systems Science
Xinjiang University, Urumqi, 830046, China
email: zhidong@xju.edu.cn

Return to the EJDE web page